# SDR CALA2014122392833

- Difficulty date: December 12, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 56,877 hours, 13,732 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 20 DEF CROSS AISLE EMER STRIP INOPERATIVE.   INSTALLED NEW CROSS AISLE EMER STRIP LIGHT AT SEAT 20 DEF IAW AMM 33-51-10.  OPERATIONS CHECKED NO RMAL.
